# SDR A6WA202102287670

- Difficulty date: February 9, 2021
- Submitted: February 28, 2021
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 37,000 hours, 35,722 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R35005
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 EACH OUTWARD DENTS IN SKIN AT FUSELAGE STATION 625.30+7 TO FUSELAGE  STATION 625.30+10 S23R-S24R  ***AIRCRAFT REMOVED FROM SERVICE***  PERFORMED REPAIR LOCATED IN SKIN AT FUSELAGE STATION 625.30+7 TO FUSELAGE  STATION 625.30+10 S23R-S24R REF EA # AWAC - CRH-253-01574 REV IR DATED  02/25/2021. J
